# SDR TRAX200800764

- Difficulty date: June 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 11,512 hours, 9,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs484 Rbl 27-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 INTERCOSTAL AT RBL 27.00 AND RBL 36.00 IS CRACKED .25 INCH.  REMOVED CLIP FROM FS 484.00, RBL 27.00 AND INSTALLED NEW SERVICEABLE CLIP ON INTERCOSTAL IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 AND CRJ 200 SRM 51-40-11.  CUT AWAY DAMAGED FLANGE AT RBL 36.00, FABRICATED NEW ANGLE FROM S MATERIAL AND INSTALLED ANGLE IAW BAS REO.  (B)
